American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[2] I. M. GelЬfand and R. D. MacPherson. A combinatorial formula for the Pontrjagin classes . Bull. Amer. Math. Soc. 26 (1992) 304-309. MR 1129313.
Abstract, references, and article information   
View Article: PDF

[3] Bernd Sturmfels. On the decidability of Diophantine problems in combinatorial geometry. Bull. Amer. Math. Soc. 17 (1987) 121-124. MR 888886.
Abstract, references, and article information   
View Article: PDF

[4] Jeff Kahn and Joseph P. S. Kung. Varieties and universal models in the theory of combinatorial geometries. Bull. Amer. Math. Soc. 3 (1980) 857-858. MR 578380.
Abstract, references, and article information   
View Article: PDF

[5] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF

[6] Stephen B. Maurer. Basis graphs of pregeometries. Bull. Amer. Math. Soc. 79 (1973) 783-786. MR 0376406.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1